A new proof of the Maurey-Pisier theorem

V. D. Milman*, M. Sharir

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this paper we give a new proof of the Maurey-Pisier theorem about the finite representation of l pE and l qE in any infinite dimensional Banach space E.

Original languageEnglish
Pages (from-to)73-87
Number of pages15
JournalIsrael Journal of Mathematics
Volume33
Issue number1
DOIs
StatePublished - Mar 1979

Fingerprint

Dive into the research topics of 'A new proof of the Maurey-Pisier theorem'. Together they form a unique fingerprint.

Cite this